Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Reviews and Descriptions of Tables and Books


Journal: Math. Comp. 50 (1988), 639-651
DOI: https://doi.org/10.1090/S0025-5718-88-99805-5
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] RMT 1, Math. Comp., v. 19, 1965, pp. 147-149. MR 0170479 (30:717)
  • [1] H. F. Bauer, "Flüssigkeitsschwingungen in Kegelbehälterformen," Acta Mech., v. 43, 1982, pp. 185-200.
  • [2] H. F. Bauer, "On the numerical value of the roots of the associated Legendre function with respect to the order$ ^\ast$," Z. Angew. Math. Mech., v. 61, 1981, pp. 525-527. MR 642826 (83d:65008)
  • [3] Helmut F. Bauer, "Tables of the roots of the associated Legendre function with respect to the degree," Math. Comp., v. 46, 1986, pp. 601-602, S29-S41. MR 829629 (87c:33011)
  • [4] J. M. Smith, F. W. J. Olver & D. W. Lozier, "Extended-range arithmetic and normalized Legendre polynomials," ACM Trans. Math. Software, v. 7, 1981, pp. 93-105. MR 607353 (83a:65017)
  • [5] D. W. Lozier & J. M. Smith, "Algorithm 567. Extended-range arithmetic and normalized Legendre polynomials," ACM Trans. Math. Software, v. 7, 1981, pp. 141-146. MR 607353 (83a:65017)
  • [6] F. W. J. Olver & J. M. Smith, "Associated Legendre functions on the cut," J. Comput. Phys., v. 51, 1983, pp. 502-518. MR 718756 (85h:65043)
  • [1] L. E. Dickson, History of the Theory of Numbers, Vol. II, Carnegie Institute, Washington, D. C., 1920, reprinted by Chelsea, New York, 1952.
  • [2] O. Ore, Number Theory and Its History, McGraw-Hill, New York, 1948. MR 0026059 (10:100b)


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-88-99805-5
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society